| Model Number |
B2070-100 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was performed to treat a heavily calcified lesion in the right external to right common iliac artery.The 7x100mm armada 35 balloon catheter ruptured during the second inflation at 3-4 atmospheres.A an unspecified stent and unspecified balloon were used to successfully complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported balloon rupture appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.